Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Can I be pregnant even after I took next choice within 24 hours of sex ?

I usually get my period in the beginning of the month and my period lasts for 1 week I had sex Jan 17 2 pm and I don t know if he ejaculated in me I took next choice the next day at 9am and my period was suppose t be in the beginning of Feb and I don t see it
Asked On : Tue, 8 Feb 2011
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,thanks for query.You have already taken emergency contraceptive pills,usually they are effective as you have taken them in time.Normally after taking this tablet you should have withdrawal bleeding in next week.Please visit your doctor and get your self examined to see the reason not having periods.Please go for urine pregnancy test to confirm that you are not pregnant.If not your doctor will give some tablets that will lead to bleeding.
wishing you good health.
Answered: Sun, 14 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor